On continual interpolation nodes for operators in linear topological spaces

  • O. F. Kashpur
  • V. L. Makarov
  • V. V. Khlobystov


We establish conditions for the existence of continual nodes for interpolation polynomials of the integral type. This result is generalized to the case of multivariable operators. Some examples of these interpolants are analyzed.
How to Cite
Kashpur, O. F., V. L. Makarov, and V. V. Khlobystov. “On Continual Interpolation Nodes for Operators in Linear Topological Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 4, Apr. 2010, pp. 494–503, https://umj.imath.kiev.ua/index.php/umj/article/view/2883.
Research articles